MathSciNet Relay Station
MathSciNet bibliographic data
MR870963 (88d:49020) 49A50 (30C25 35J60 35R35)
Burton, G. R. Rearrangements of functions, maximization of convex functionals, and vortex rings. Math. Ann. 276 (1987), no. 2, 225–253.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement